# SDR 2004UALA00812

- Difficulty date: August 31, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 23,943 hours, 3,093 cycles
- Engine: Pwa PW4056
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AILERON NR 2 HINGE FITTING CRACKED AT AFT LOWER AREA THROUGH LWR AFT FASTENER.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED FITTING.
